Cemil TUNC, Aydin TIRYAKI. On the Boundedness and the Stability Results for the Solution of Certain Fourth order Differential Equations via the Intrinsic Method[J]. Applied Mathematics and Mechanics, 1996, 17(11): 979-988.
Citation: Cemil TUNC, Aydin TIRYAKI. On the Boundedness and the Stability Results for the Solution of Certain Fourth order Differential Equations via the Intrinsic Method[J]. Applied Mathematics and Mechanics, 1996, 17(11): 979-988.

On the Boundedness and the Stability Results for the Solution of Certain Fourth order Differential Equations via the Intrinsic Method

  • Received Date: 1996-02-16
  • Publish Date: 1996-11-15

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2016) PDF downloads(403) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return